# SDR DALA2016102307456

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SLAT PANEL NR 2 INBD FACE XOS 238 RT WING.  THE SLAT PANEL WAS REMOVED IAW AMM 27-80-01 000-806, HFEC INSPECTION WAS ACCOMPLISHED AND ONE CRACK WAS FOUND IAW NDT SPM 06-10-01.  THE SLAT PANEL WAS REPAIRED IAW SRM 57-00-00 FIG. 201 AND INSTALLED IAW AMM 27-80-01 400-805 STEP E5 AND F.
